Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Erratum to ``Lamé differential equations and electrostatics''


Authors: Dimitar K. Dimitrov and Walter Van Assche
Journal: Proc. Amer. Math. Soc. 131 (2003), 2303-2303
MSC (1991): Primary 34C10, 33C45; Secondary 34B30, 42C05
Published electronically: February 20, 2003
Original Article: Proc. Amer. Math. Soc. 128 (2000), 3621-3628.
MathSciNet review: 1963782
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. D. K. Dimitrov, W. Van Assche, Lamé differential equations and electrostatics, Proc. Amer. Math. Soc. 128 (2000), no. 12, 3621-3628.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 34C10, 33C45, 34B30, 42C05

Retrieve articles in all journals with MSC (1991): 34C10, 33C45, 34B30, 42C05


Additional Information

Dimitar K. Dimitrov
Affiliation: Departamento de Ciências de Computação e Estatística, IBILCE, Universidade Estadual Paulista, 15054-000 São José do Rio Preto, SP, Brazil
Email: dimitrov@dcce.ibilce.unesp.br

Walter Van Assche
Affiliation: Department of Mathematics, Katholieke Universiteit Leuven, Celestijnenlaan 200B, B-3001 Heverlee (Leuven), Belgium
Email: walter@wis.kuleuven.ac.be

DOI: http://dx.doi.org/10.1090/S0002-9939-03-07226-5
PII: S 0002-9939(03)07226-5
Keywords: Lam\'e differential equation, electrostatic equilibrium, Laurent polynomials, Gegenbauer polynomials
Received by editor(s): February 10, 2003
Published electronically: February 20, 2003
Communicated by: Eric Bedford
Article copyright: © Copyright 2003 American Mathematical Society